# SDR AALA20130825005

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 78,197 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 6 H&J TO RT NR 1 DOOR INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
